# SDR CALA2013111492932

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 55,153 hours, 14,304 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT 2 TIMES WITH A FAULT MESSAGE.  APU FAULT CLEARED OIL QTY FULL 1 START ATTEMPT SUCCESSFUL.  NO FURTHER APU SHUT DOWN AT THIS TIME AC OK CONTINUE.
